# SDR DALA2014062603783

- Difficulty date: June 25, 2014
- Submitted: June 29, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORRODED STRINGER 31R BETWEEN FRAMES 64 - 65 IN AFT CARGO BAY.  REPLACED STRINGER IAW SRM 51-72-11 AND DWG D53480505.
